Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012, Special Issue (2012), Article ID 381503, 25 pages.
Multi-State Dependent Impulsive Control for Pest Management
According to the integrated pest management strategies, we propose a model for pest control which adopts different control methods at different thresholds. By using differential equation geometry theory and the method of successor functions, we prove the existence of order one periodic solution of such system, and further, the attractiveness of the order one periodic solution by sequence convergence rules and qualitative analysis. Numerical simulations are carried out to illustrate the feasibility of our main results. Our results show that our method used in this paper is more efficient and easier than the existing ones for proving the existence of order one periodic solution.
J. Appl. Math., Volume 2012, Special Issue (2012), Article ID 381503, 25 pages.
First available in Project Euclid: 3 January 2013
Permanent link to this document
Digital Object Identifier
Zentralblatt MATH identifier
Cheng, Huidong; Wang, Fang; Zhang, Tongqian. Multi-State Dependent Impulsive Control for Pest Management. J. Appl. Math. 2012, Special Issue (2012), Article ID 381503, 25 pages. doi:10.1155/2012/381503. https://projecteuclid.org/euclid.jam/1357180119